RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 4, Issue 4  


Reductions of stationary boundary layer equation
A. V. Aksenov, A. A. Kozyrev
3
Integral estimates for derivatives of analytic functions outside convex domains
A. R. Bagautdinova, A. V. Lutsenko, V. I. Lutsenko, E. D. Shaimuratova
13
The problem of numerical realization of integral operators of axisymmetric boundary value problems (algorithms without saturation)
V. N. Belykh
22
On automorphic systems of differential equations and $\mathrm{GL}_2(\mathbb C)$-orbits of binary forms
P. V. Bibikov
38
On a spectral property of irregular pencils
N. F. Valeev
45
Fractional differential equations: change of variables and nonlocal symmetries
R. K. Gazizov, A. A. Kasatkin, S. Yu. Lukashchuk
54
Iterative linearization of the evolution Navier–Stokes equations
I. I. Golichev
69
Symmetries and exact solutions of the model of dynamic convection of the sea
S. V. Golovin, M. Yu. Kazakova
79
Generalized Webster equation: exact and approximate renormgroup symmetries, invariant solutions and conservation laws
V. F. Kovalev, R. V. Kulikov
91
On uniform approximability by solutions of elliptic equations of order higher than two
M. Ya. Mazalov
108
The collapse or the source of gas on a straight line
E. V. Makarevich
119
About automorphic systems of finite-dimensional Lie groups
A. A. Talyshev
130
Two-dimensional algebras of dynamic symmetries of ODEs
M. I. Timoshin
139
Extention of the conic flows
S. V. Khabirov
147
The problem of deflection shapes of a simply supported plate under a longitudinal strain
G. G. Sharafutdinova
155
Straightening expansions of gas from vortex with linear velocity field
Yu. V. Yulmukhametova
162
Local and nonlocal conserved vectors for the nonlinear filtration equation
A. A. Alexandrova, N. H. Ibragimov, K. V. Imamutdinova, V. O. Lukashchuk
179
The non-autonomous dynamical systems and exact solutions with superposition principle for evolutionary PDEs
V. A. Dorodnitsyn
186
On infinitesimal reciprocal-type transformations in gasdynamics. Lie group connections and nonlinear self-adjointness
N. H. Ibragimov, C. Rogers
196
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019